Free
Education  |   March 1991
Percutaneous Loss of Desflurane, Isoflurane, and Halothane in Humans
Author Affiliations & Notes
  • Argyro Fassoulaki, M.D.
    *
  • Stephen H. Lockhart, Ph.D., M.D.
  • Beth A. Freire, B.S.
  • Nobuhiko Yasuda, M.D.
    §
  • Edmond I. Eger, M.D.
  • Richard B. Welskopf, M.D.
  • Brynte H. Johnson, M.S.
  • †Research Fellow, University of California, San Francisco.
  • ‡Research Associate, University of California, San Francisco.
  • §Research Fellow, Department of Anesthesiology, Jikei University School of Medicine.
  • ¶Professor, University of California, San Francisco.
  • * Visiting Faculty, Department of Anesthesiology, University of Athens.
Article Information
Education
Education   |   March 1991
Percutaneous Loss of Desflurane, Isoflurane, and Halothane in Humans
Anesthesiology 3 1991, Vol.74, 479-483. doi:
Anesthesiology 3 1991, Vol.74, 479-483. doi:
First Page Preview
First page PDF preview
First page PDF preview ×
View Large